# SDR HEEA0013652

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7640002900102
- Condition: Leaking
- Location: M/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VISCIOUS DAMPER LEAKING AND WEAK.
